# SDR SWAA2021033153113

- Difficulty date: March 4, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 000337
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT SKIN LOCATED SLAT STATION 85.19 AT LT WING.  NO MAINTENANCE ACTION REQUIRED DUE TO SLAT 4 AT LT WING WILL BE REPLACED AND IS DOCUMENTED ON NRC L198721 AND ACCESS PANEL 522CB; 522DB; 522EB MUST BE DOCUMENTED ON NRC L198721.
